MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4121
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Omega loop- "surgeon using grasper to measure bowel, graper scissored - replacement requested.Concern about this due to previous event with another surgeon's patient & outcome.Please contact dr.(b)(6) for more specific details." patient status - "fine".
 
Additional Manufacturer Narrative
We have cancelled this incident report mdr#2027111-2016-00678 due to administrative error.This report was mistakenly generated.After following up with the applied medical sales representative, it was confirmed that this event did not occur.Please consider this the final report.

Brand Name
C4121, 45CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6024540
Report Number2027111-2016-00678
Device Sequence Number10830584
Product Code NWV
UDI-Device Identifier00607915116873
UDI-Public(01)00607915116873(17)181210(30)01(10)1261075
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2018
Device Model NumberC4121
Device Catalogue Number100864101
Device Lot Number1261075
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2016
Supplement Report FDA Received Date02/17/2017
Patient Sequence Number1